# SDR CALA2013110592665

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 82,825 hours, 23,865 cycles
- Engine: Pwa PW2037
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN ADI & HSI NOT GOING INTO TEST MODE.
